# SDR 2007FA0001111

- Difficulty date: December 17, 2007
- Submitted: December 28, 2007
- Operation: General aviation
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: SA6419311075
- Condition: Broken
- Location: Crankcase
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLING ALL NEW SA641931-10.75 LOT NR K070059179, REV E THRU BOLTS IN ENGINE.  AFTER TORQUE, WITHIN A FEW HOURS THE THRU BOLT SNAPPED, AT THE OIL RING GROOVE.  THIS IS THE THIRD THRU BOLT THAT HAS SNAPPED AFTER TORQUE, AND SETTING.  PROBABLE CAUSE, IS IMPROPER HEAT TREATING DURING OR AFTER PLATING.  (K)
